Coldrex

Coldrex provides a range of products for the rapid and effective relief from the major cold & flu symptoms such as:

  • Congestion
  • Headache
  • Body aches & pains
  • Sore throat
  • Coughing

All Coldrex products contain paracetamol, to relieve the headaches and pains associated with cold & flu.

 

Products

The following Coldrex PE products contain Phenylephrine as the active ingredient to fight specific cold & flu symptoms such as congestion and runny noses.  Coldrex PE products are available at your supermarket or pharmacy:

Coldrex PE Cough, Cold & Flu 16 Tablets

Coldrex PE Cough, Cold & Flu 16 Tablets
Active ingredients: Paracetamol 250mg, Phenylephrine HCI 5mg, Guaiphenesin 100mg

Relieves cold & flu symptoms such as stuffy nasal passages & congestion, headaches & body aches, sore throat.


Coldrex PE Cold & Flu Plus 16 Caplets

Coldrex PE Cold & Flu Plus (16 Caplets)
Active ingredients: Paracetamol 500mg, Phenylephrine HCI 5mg, Caffeine 25mg

The caffeine in Cold & Flu Plus works to increase the action of the paracetamol to provide a greater level of relief from all the major cold & flu symptoms.


Coldrex PE Sinus (20 Caplets)

Coldrex PE Sinus (20 Caplets)
Active ingredients: Paracetamol 500mg, Phenylephrine HCI 5mg

Containing paracetamol and phenylephrine HCI, Coldrex PE Sinus targets sinus pain and nasal congestion.  


Coldrex Hot Remedy Cold & Flu

Coldrex Hot Remedy Cold & Flu (10 Sachets )
Active ingredients: Paracetamol 1000mg per sachet

For fast, effective relief from the symptoms of cold and flu, such as headache, body aches and sore throat.




Coldrex Hot Remedy Cold & Flu

Coldrex PE Cold & Flu Day & Night (16 Day Caplets, 8 Night Caplets))
Active ingredients: Day formula contains Paracetamol 500mg, Phenylephrine HCI 5mg, and Dextromethorphan HBr 15mg per Caplet®. Night formula contains Paracetamol 500mg, Phenylephrine HCI 5mg, Dextromethorphan HBr 15mg and Chlorpheniramine maleate 2mg per Caplet.

Coldrex Day & Night is specially formulated to provide fast and effective relief from the symptoms of cold and flu, including:

  • Headache
  • Blocked or runny nose
  • Body aches & pains

The night tablet relieves your symptoms and contains an additional active ingredient to help you get a good night's sleep.


What is Coldrex?

Coldrex is a range of products for the rapid and effective relief from the major cold & flu symptoms such as:

  • Stuffy nasal passages & congestion
  • Headache
  • Body aches & pains
  • Sore throat
  • Coughing

All Coldrex products contain active ingredients that are specifically formulated to relieve cold & flu symptoms, so they will provide much more effective relief than a general pain reliever.

 

How to use Coldrex

For adults and children over 12 years:

Product

Dosage


Coldrex PE Cough, Cold & Flu

2 caplets every 4-6 hours as necessary (maximum 8 caplets in 24 hours)


Coldrex PE Cold & Flu Plus

2 caplets every 4-6 hours as necessary (maximum 8 caplets in 24 hours)


Coldrex PE Sinus

2 caplets every 4-6 hours as necessary (maximum 8 caplets in 24 hours)


Coldrex Hot Remedy Cold & Flu

1 sachet every 6 hours as necessary (maximum 4 sachets in 24 hours)


Coldrex PE Cold & Flu Day & Night

DAY 2 caplets every 4-6 hours as necessary (maximum 4 DAY caplets in 24 hours) NIGHT 2 caplets at bedtime. Do not take DAY caplets within 6 hours of the NIGHT caplets (maximum 2 NIGHT caplets in 24 hours)


Safety / Precautions

Always read the label carefully and use strictly as directed. If symptoms persist or side effects develop, see your healthcare professional.

Do not use Coldrex:

  • For children below 12 years of age
  • For more than 48 hours in children aged 12 to 17, except on medical advice
  • For more than a few days at a time in adults, except on medical advice
  • If using other medicines containing the same active ingredients as Coldrex, or any other cold or decongestant products
  • If you are sensitive to any of the ingredients in Coldrex
  • If you have hypertension, except on medical advice

 

Where can I purchase Coldrex?

The following products are available from supermarkets and pharmacies:

  • Coldrex PE Cough, Cold & Flu
  • Coldrex PE Cold & Flu Plus
  • Coldrex PE Sinus
  • Coldrex Hot Remedy Cold & Flu
  • Coldrex PE Cold & Flu Day & Night


Consumer Medicine Information: Coldrex PE Phenylephrine COLD & FLU PLUS contains Paracetamol 500mg, Phenylephrine HCl 5mg and Caffeine 25mg per tablet. Coldrex PE Phenylephrine COUGH, COLD & FLU contains Paracetamol 250mg, Phenylephrine HCl 5mg and Guaiphenesin 100mg per tablet Coldrex PE Phenylephrine SINUS contains Paracetamol 500mg, Phenylephrine HCI 5mg per caplet. Coldrex Hot Remedy Cold & Flu contains Paracetamol 1000mg per sachet. Coldrex PE Phenylephrine COLD & FLU DAY & NIGHT Day formula contains Paracetamol 500mg, Phenylephrine HCI 5mg, and Dextromethorphan HBr 15mg per Caplet®. Night formula contains Paracetamol 500mg, Phenylephrine HCI 5mg, Dextromethorphan HBr 15mg and Chlorpheniramine maleate 2mg per Caplet. Precautions: Do not use if you have high blood pressure. Avoid consuming too much caffeine or other caffeine containing products when taking this medicine. Allergy to paracetamol, phenylephrine, caffeine or other ingredients in the product. Liver or kidney disease. Side effects: May cause sleeplessness, dry mouth, increased blood pressure or increased heart rate. Coldrex Night formula tablet may cause drowsiness; be cautious about driving a vehicle or operating machinery. GlaxoSmithKline Consumer Healthcare, Auckland, New Zealand.

Coldrex is a registered trade mark of the GlaxoSmithKline group of companies.



^ Back to top

New Zealand



Our products